# SDR 99ZZZX4190

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80CK
- Make and model: Lear 24D
- Aircraft serial: 309
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1NE18
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND FIRST TIME SELECTED, GEAR CAME DOWN WHEN SELECTED SECOND TIME.  RIGHT DOWN AND LOCK MICROSWITCH FOUND FAULTY.  REPLACED RIGHT MAIN GEAR DOWN AND LOCK MICROSWITCH WITH NEW AND ADJUSTED PER THE LEARJET MAINTENANCE SECTION 3-57.  OPERATIONALLY CHECKED SATISFACTORY.
